Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29927
Title: On the inverse mean first passage matrix problem and the inverse M-matrix problem
Authors: Neumann, M
Sze, NS 
Keywords: Diagonally dominant M-matrices
Inverse M-matrices
Markov chains
Mean first passage times
Nonnegative matrices
Stationary distribution
Issue Date: 2011
Publisher: North-Holland
Source: Linear algebra and its applications, 2011, v. 434, no. 7, p. 1620-1630 How to cite?
Journal: Linear algebra and its applications 
Abstract: The inverse mean first passage time problem is given a positive matrix M∈Rn,n, then when does there exist an n-state discrete-time homogeneous ergodic Markov chain C, whose mean first passage matrix is M? The inverse M-matrix problem is given a nonnegative matrix A, then when is A an inverse of an M-matrix. The main thrust of this paper is to show that the existence of a solution to one of the problems can be characterized by the existence of a solution to the other. In so doing we extend earlier results of Tetali and Fiedler.
URI: http://hdl.handle.net/10397/29927
ISSN: 0024-3795
EISSN: 1873-1856
DOI: 10.1016/j.laa.2010.02.019
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Sep 15, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Sep 6, 2017

Page view(s)

50
Last Week
18
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.